Research Repository

On a generalised trapezoidal rule for functions of bounded variation

Cerone, Pietro and Dragomir, Sever S and McAndrew, Alasdair (2009) On a generalised trapezoidal rule for functions of bounded variation. Asian-European Journal of Mathematics, 2 (2). pp. 191-200. ISSN 1793-5571

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19141. trapezoidal rule, functions of bounded variation, error estimates
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Related URLs:
Depositing User: VUIR
Date Deposited: 12 Dec 2011 02:41
Last Modified: 12 Dec 2011 02:41
URI: http://vuir.vu.edu.au/id/eprint/4212
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar